# SDR SWAA2023090184586

- Difficulty date: August 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 7L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA 2023-470098<[01] ULTRASONIC EQUIPMENT USED P/N: 38DLPLUS; S/N:120398603 AND DUE DATE: 07-NOV-23.;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512 AND DUE DATE: 17-DEC-23.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24.;[04] REPAIRED STRINGER 7L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] REPAIRED STRINGER 7L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN-OFFS BELOW. AS RII
